Utility functions on preordered normed linear spaces

Mehta G. (1991) Utility functions on preordered normed linear spaces. Applied Mathematics Letters, 4 5: 53-55. doi:10.1016/0893-9659(91)90144-K

Author Mehta G.
Title Utility functions on preordered normed linear spaces
Journal name Applied Mathematics Letters   Check publisher's open access policy
ISSN 0893-9659
Publication date 1991-01-01
Sub-type Article (original research)
DOI 10.1016/0893-9659(91)90144-K
Volume 4
Issue 5
Start page 53
End page 55
Total pages 3
Language eng
Subject 2206 Computational Mechanics
2207 Control and Systems Engineering
2604 Applied Mathematics
2612 Numerical Analysis
Abstract This paper proves the existence of a continous strictly isotone function on a preordered normed linear space. As a corollary, a new and simple proof of the Arrow-Hahn theorem is obtained. The proof is based on the Gluing Lemma of general topology.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Scopus Import
Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 11:17:51 EST by System User